Explicit solution of a class of quartic Thue equations
Acta Arithmetica, Tome 64 (1993) no. 3, pp. 271-283
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_64_3_271_283,
author = {Nikos Tzanakis},
title = {Explicit solution of a class of quartic {Thue} equations},
journal = {Acta Arithmetica},
pages = {271--283},
year = {1993},
volume = {64},
number = {3},
doi = {10.4064/aa-64-3-271-283},
language = {fr},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-64-3-271-283/}
}
Nikos Tzanakis. Explicit solution of a class of quartic Thue equations. Acta Arithmetica, Tome 64 (1993) no. 3, pp. 271-283. doi: 10.4064/aa-64-3-271-283
Cité par Sources :